# SDR P5CA0300744

- Difficulty date: January 27, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AND A HOLE FOUND LT ELEVATOR 334JB HONEYCOMB PANEL.  REPAIRED BY BONDING FIBERGLASS PLIES PER SRM 51-40-09.
